# SDR HEEA078260

- Difficulty date: March 15, 2002
- Submitted: March 25, 2002
- Operation: General aviation
- Make and model: Bell 206L-3
- System (JASC): 7120 · Engine Mount Section
- Part: Leg Assy
- Part number: 206064107103
- Condition: Worn
- Location: Eng Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER BEARING WORN.  TUBE OPENING IS TOO LARGE FOR BEARING DIAMETER.  FASTENER HOLES ARE ELONGATED. PART SCRAPPED IN HOUSE.
